A Class of Periodic Continued Radicals

Authors

    Authors

    C. J. Efthimiou

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Am. Math. Mon.

    Keywords

    NESTED SQUARE ROOTS; Mathematics

    Abstract

    We compute the limits of a class of periodic continued radicals and we establish a connection between them and the fixed points of the Chebycheff polynomials.

    Journal Title

    American Mathematical Monthly

    Volume

    119

    Issue/Number

    1

    Publication Date

    1-1-2012

    Document Type

    Article

    Language

    English

    First Page

    52

    Last Page

    58

    WOS Identifier

    WOS:000298575300005

    ISSN

    0002-9890

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.